# SDR UPS01234765

- Difficulty date: January 11, 2001
- Submitted: January 26, 2001
- Operation: Air carrier
- Aircraft: N928UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19091
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, LEFT WHEEL WELL CASTING FRAME BS 930 SHOWS CRACK TO LOWER END STR 18L.  INSTALLED REPAIR AT BS 930 CASTING FRAME IAW UPS EO B727-5310-2611B.
